MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; PLATE, FIXATION, BONE
Model Number SD900.501S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on (b)(6) 2022, the cage in question was shorter than the surgeon expected.The procedure was able to continue still using the implant, and the surgery was completed successfully with little delay.There was no adverse patient impact.No further information is available.This report is for a trumatch graft cage-long bone >5cm to 10cm/sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.No nrs were generated during production of lot number: 900p362.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Part number: sd900.501s, lot number: 900p362, supplier lot number: n/a, manufacture date or release to warehouse date: 06/30/2022, expiration date: 01/31/2021.Supplier/manufacture site: (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WILSON DRIVE MANUFACTURING
1230 wilson drive
west chester PA
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15355786
Report Number2939274-2022-03407
Device Sequence Number19241472
Product Code HRS
UDI-Device Identifier10886982262479
UDI-Public(01)10886982262479
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180821
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.501S
Device Catalogue NumberSD900.501S
Device Lot Number900P362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient Weight92 KG